# SDR MASA2021020700039

- Difficulty date: February 7, 2021
- Submitted: February 7, 2021
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 41,373 hours, 33,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 F FLR LVL EXIT SIGN BULB INOP- RELAMPED
